# SDR AALA200810182

- Difficulty date: November 17, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 53,100 hours, 27,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME CRACKED AT LOWER TAILCONE ALIGNMENT PIN, STATION 1510, LEFT.  REPAIRED PER ESO80559 DATED 11-17-08.
